I have been itching since taking vyvance, recently put on it. I read that acrylic latex was used I think in the beads I am allergic to latex. Also on a natural herbal salve for psoriasis which works. Read that this can also cause reaction. It has Burdick and yellow dock, eucalyptus, st.John.'s wort calendula,comfort,chickened. Cold this be causing itching if no latex is in the vyvance beads
Here are the ingredients. ActiveIngredient: lisdexamfetaminedimesylate
Inactive Ingredients: microcrystalline cellulose, croscarmellose sodium, and magnesium stearate. The capsule shells (imprinted with S489) contain gelatin, titaniumdioxide,andoneormoreofthefollowing:FD&C Red #3, FD&C Yellow #6, FD&C Blue #1, Black Iron Oxide, and Yellow Iron Oxide.
So tend to doubt that V is causing the itching
You could be having a reaction to the ingredients in your Herbal Salve. You would have to stop taking it to see if that indeed is what maybe causing it or talk to the person who has put you on it. I don't know to much about Herbal Salve..I know more about supplements, You could try taking a good quality fish oil and see if that may help with the itching. Fish oil are also known to be anti-inflammatory supplement.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.